# SDR SWIA200515793

- Difficulty date: June 19, 2005
- Submitted: November 7, 2005
- Operation: Air carrier
- Aircraft: N920SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7660
- Aircraft time: 8,199 hours, 6,957 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT FS 621 REAR CARGO BAY LEFT FOUND TO BE CRACKED.  ITEM FOUND AT C-CHECK INSPECTION.  REPAIRED IAW REO 601R-53-61-114.
